Taylor's power law for dependence of variance on mean in animal populations

A - Papers appearing in refereed journals

Perry, J. N. 1981. Taylor's power law for dependence of variance on mean in animal populations. Journal of the Royal Statistical Society, Series C (Applied Statistics). 30 (3), pp. 254-263. https://doi.org/10.2307/2346349

AuthorsPerry, J. N.
Abstract

RESP-8383

Year of Publication1981
JournalJournal of the Royal Statistical Society, Series C (Applied Statistics)
Journal citation30 (3), pp. 254-263
Digital Object Identifier (DOI)https://doi.org/10.2307/2346349
PublisherWiley-Blackwell
ISSN0035-9254

Permalink - https://repository.rothamsted.ac.uk/item/97x58/taylor-s-power-law-for-dependence-of-variance-on-mean-in-animal-populations

7 total views
0 total downloads
0 views this month
0 downloads this month